# SDR QMLA2010051810015

- Difficulty date: May 18, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N117J
- Make and model: Bolkms BK117B1
- Aircraft serial: 7227
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: 1PB2
- Condition: Chafed
- Location: Circuit Board
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE 1PB2 IN OVERHEAD CIRCUIT BREAKER PANEL WAS FOUND TO HAVE INSULATION CHAFED IN SEVERAL LOCATIONS.  ONE LOCATION IS CHAFED THROUGH EXPOSING THE CONDUCTOR.  A CORRESPONDING CHAFE AREA WAS FOUND JUST BELOW THE AIRFRAME PASS-THROUGH OF THE LT ENGINE POWER LEVER TELEFLEX CABLE. THE PROBLEM WAS CAUSED ROUTING. CORRECTED BY CUTTING OUT DAMAGE AND REROUTE.
